# SDR LR7A07058

- Difficulty date: July 15, 2007
- Submitted: July 21, 2007
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 44,203 hours, 25,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARGO LOADING OPERATION, FUSELAGE SKIN AND FRAME WERE DAMAGED AT FS 773E, WL 280, LBL 40 AND RBL 40.  INTERIM REPAIR PERFORMED AT RQI IAW EO5330-417-ERA, AIRCRAFT FERRIED TO ANC FOR PERMANENT REPAIR OF SKIN AND FRAMES IAW LAC MEA 382-53-07-050 .
